# SDR 08FDEA01166

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 149N75232
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL, STIFFENER FOR FAIRING STRUCTURE BETWEEN STA 1128-1146, RBL 75 IS CORRODED.  AFTER CORROSION REMOVAL FOUND STIFFENER TO BE OUT OF SRM 53-00-71, FIG 101, DETAIL VII LIMITS.  ORIGINAL MATERIAL THICKNESS .050", AFTER CORROSION REMOVAL .036 INCH.  REMOVED STIFFENER IAW SRM 51-40-02.  FABRICATED REPLACEMENT STIFFENER ON MAE TRAVELER NR T8/729363 FROM 7075 - O  .050", HEAT TREATED TO T6 IAW SRM 53-40-71.  INSTALLED REPLACEMENT STIFFENER IAW SRM 51-40-05 AND 51-40-02.
